MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1211-36
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an extended charge time resulting in a charge time out was observed on the device.The device was explanted and replaced to resolve the event.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
The reported field event of charge time out was confirmed.The device was at elective replacement indicator (eri) upon receipt.A longevity analysis revealed the battery depletion to be normal.Functional testing was performed, and the device was revealed to be normal.A review of the device data showed the device had a charge time out during capacitor maintenance.The high voltage capacitors were sent to the manufacturer for analysis.The capacitors met the charge time and delivered energy requirements upon receipt and after being exposed to a 6-month accelerated condition.The root cause of the failure could not be conclusively determined.

Brand Name
CURRENT PLUS VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12328118
Report Number2017865-2021-27521
Device Sequence Number2696354
Product Code NVZ
UDI-Device Identifier05414734503686
UDI-Public05414734503686
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberCD1211-36
Device Catalogue NumberCD1211-36
Device Lot Number3945030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown